Illinois Journal of Mathematics

The maximal operators related to the Calderón-Zygmund method of rotations

Lung-Kee Chen

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 33, Issue 2 (1989), 268-279.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255988724

Digital Object Identifier
doi:10.1215/ijm/1255988724

Mathematical Reviews number (MathSciNet)
MR987823

Zentralblatt MATH identifier
0672.42012

Subjects
Primary: 42B25: Maximal functions, Littlewood-Paley theory
Secondary: 47B38: Operators on function spaces (general)

Citation

Chen, Lung-Kee. The maximal operators related to the Calderón-Zygmund method of rotations. Illinois J. Math. 33 (1989), no. 2, 268--279. doi:10.1215/ijm/1255988724. https://projecteuclid.org/euclid.ijm/1255988724


Export citation